Discussions that mention cialis

Sexual Dysfunction Treatment board


A friend of mine gave me some Cialis a few weeks ago. I didn't really need it but tried it. Oh my goodness did it work. I performed like I never have. I am 29. The third or fourth time or so I noticed it didn't really work as well. Now I'm at the point where I have a hard time getting an erection. I look at porn at ton too. I'm wondering if that is the cause. It is hard for me to not look at porn and get off. Has anyone attributed this to Cialis use when not needed? Has anyone seen this when watching too much porn?
Well, my 2 cents on this is simply that looking at porn, and not msturbating to ejaculation, may have a positive effect. 'May have'! For me, age 62, looking at the porn over the week seems to help. I can effectively orgasm once a week, more often possible but more difficult with the condom ( always used). Porn addiction not good; but harmful to sex life only when a substitute for something more real. (porn addiction can ruin work life, relationships, etc, as can any 'addiction'). Cialis i have used and benefitted from but the OP's relationship with organsm frequency, cialis, porn, age and health status he needs to work out to his satisfaction.
[QUOTE=xesbrick;2565793] I performed like I never have. I am 29. The third or fourth time or so I noticed it didn't really work as well.Most likely your response to the Cialis was the 'placebo effect', not any actual result from the drug. Remember, it only affects the chemical process that control blood flow, so if you have adequate blood flow to begin with, any effects are 'mental'. And, for you, the placebo effect wore off over time (as does the real effect for some men who need to use the drugs).

[QUOTE] Now I'm at the point where I have a hard time getting an erection. I look at porn at ton too. I'm wondering if that is the cause. It is hard for me to not look at porn and get off. Has anyone attributed this to Cialis use when not needed? Has anyone seen this when watching too much porn?The effects of porn are much debated, with strong opinions both ways, and no objective evidence to support either view. If your solitary activities have any causal effect on your intercourse problems, masturabtion is more likely to be the culprit. There is a good bit of anecdotal evidence to support the idea that bad masturabtion techniques can cause problems with intercourse. But looking at the overall picture you decribe, it sounds more likely that you've lost confidence in yourself as a result of the misguided Cialis adventure, and losing confidence leads to losing erections, which leads to more loss of confidence, whic leads.... you're in a downward spiral. To fix it, you've got to stop the spiral, and ditching the porn and excessive masturabtion might be useful- might not- you've got to find what works for you.
I would be interested to learn where Yahu gets his information on the diminshment of Cialis effectiveness over time, for some men. I have never read that news, it may be true but i have read lots of anecdotal and personal stories on these pages without verified fact so am always a bit curious when such statements are made.